# SDR 200701301

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000053
- Aircraft time: 5,518 hours, 3,644 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 7624 ORD TO HPN - SLATS FAILED TO FULLY RETRACT.  CREW FOLLOWED QRH, DID NOT RESOLVE THE ISSUE.  DIVERTED TO IND.  FLAPS 2 LANDING, SLATS WERE SLIGHT PAST A ZERO.  NORMAL LANDING AND TAXI TO GATE.  MAINTENANCE REPLACED THE NR 4 SLAT W512 HARNESS.  STILL RESEARCHING COMPONENT CHANGE INFORMATION.
